Advil Cold & Sinus Plus provides effective relief when you need it
most. It helps reduce swelling of the nasal passages – so you can
breathe easy. And it combines all the powerful symptom and pain relief
you trust from Advil Cold & Sinus with an antihistamine to address
runny nose and sneezing.
For effective relief of:
nasal congestion; sinus pain; headache; fever; runny nose; sneezing;
body aches and pain; pain of sore throat.
Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg /
Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine
Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40,
FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline
cellulose, pharmaceutical ink, polydextrose, polyethylene glycol,
pre-gelatinized starch, silicon dioxide, titanium dioxide.
and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus
Plus caplets every 4 to 6 hours as needed. Do not exceed 6 Advil Cold
& Sinus Plus caplets in 24 hours, unless directed by a physician. Do
not use longer than 3 days for fever or 5 days for pain relief or cold
Keep out of reach of children. This
package contains enough medicine to seriously harm a child. Do not give
to children under 12 unless directed by a physician.
Do not take Advil Cold & Sinus Plus if taking acetylsalicylic acid
(ASA) or other products containing ibuprofen, decongestants or
antihistamines, or if allergic to ASA, salicylates or anti-inflammatory
drugs, or any of the listed ingredients. Do not take if you have an
ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney
problems; asthma; heart disease; before or after heart surgery; are very
dehydrated; or are pregnant or nursing. Do not use with a monoamine
oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug.
Consult your physician before taking if you have diabetes, high blood
pressure, glaucoma, chronic breathing problems, haemophilia, or
difficulty in urination due to an enlarged prostate. Individuals taking
or who have recently taken prescription medication for high blood
pressure or depression including a MAOI, should use only as directed by a
physician. Consult your physician if the pain or fever persists for
more than 5 days. Product may cause drowsiness. Avoid alcoholic
beverages, driving a motor vehicle or operating machinery. Do not exceed
the recommended dose unless advised by a physician.
pain, heartburn, nausea or vomiting, bloating, diarrhea or
constipation, ringing or buzzing in the ears, nervousness,
sleeplessness, dizziness, any change in vision, fluid retention,
itching, skin rashes or any other side effect or unexplained symptom
develops while taking Advil Cold & Sinus Plus, discontinue use
immediately and contact a physician. In case of overdose, call a poison
control centre or a doctor at once even if there are no symptoms.
We are only able to ship this item to Canadian customers.